# SDR AALA202403078642

- Difficulty date: February 22, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION UPPER CHORD OF AFT PASSENGER CABIN FLOOR BEAM AT BS 947, RBL 50. REPAIRED FLOOR BEAM UPPER CHORD PER SRM 53-70-51-2R-5.
